How To Deal With Nosebleeds And Heart Palpitations?
My friend often takes drugs She has had nosebleeds and her heart is often pounding How to neutralize the drug How
Good morning, thanks for asking at HealthReplies.com. Nosebleeds, or what in medical terms are called epistaxis, can occur for various things, ranging from simple things such as blowing the nasal mucus too tightly, picking up the nose, dry and cold air, crooked nose, inflammation, side effects of certain drugs, injuries, to alcohol consumption and tumors or nose cancer.
Likewise with heart palpitations, this can also be caused by common things, ranging from smoking, lack of sleep, consumption of coffee and tea, stress, anxiety, anxiety, side effects of asthma medications, high blood pressure medications, antibiotics, lack of fluids, thyroid hormone disorders, to heart problems.
Which of the two things above, if it happens to one person, does not necessarily happen because of one and the same thing, and even if for the same thing, it is not certain that both are caused by drugs because both have many other reasons as we mentioned above. Therefore, our advice is that you should check with your friend to the doctor, by bringing a drug that is suspected of causing these symptoms to ascertain whether the drug in question has such an effect and if not, what causes the appearance of palpitations and nosebleeds in your friend and what is the best treatment. best suited for him.
Meanwhile, if a drug is suspected, do not take the drug again, and if the nosebleed lasts more than 30 minutes, immediately take it to the emergency room of the nearest hospital for more complete treatment. Avoid smoking, alcohol, and illegal drugs, including not taking any drugs without a doctor's prescription. So, hopefully it answers your question.